Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BIOTECH DENTAL REFLECT RAPID; IMPLANT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BIOTECH DENTAL REFLECT RAPID; IMPLANT
Model Number
RA4311C
Medical Device Problem Code
Patient Device Interaction Problem (4001)
Health Effect - Clinical Code
Failure of Implant (1924)
Date of Event
06/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Patient randy f received implant (rflt rapid ra4311c reflect rapid fixture ø4.3mm x 11.5 l) on (b)(6) 2022.The implant lost integration and failed on (b)(6) 2022.
New Search
Submit an Adverse Event Report
Brand Name
REFLECT RAPID
Common Device Name
IMPLANT
Manufacturer
(Section D)
BIOTECH DENTAL
145 cedar lane
suite 205
englewood NJ 07631
Manufacturer
(Section G)
BIOTECH DENTAL
145 cedar lane
suite 205
englewood NJ 07631
Manufacturer Contact
chris castellano
145 cedar lane
suite 205
englewood, NJ 07631
8662775662
MDR Report Key
15792291
Report Number
3010730876-2022-00032
Device Sequence Number
5501256
Product Code
DZE
UDI-Device Identifier
00817773024085
UDI-Public
00817773024085
Combination Product (Y/N)
N
Initial Reporter Country
US
PMA/510(K) Number
K180924
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2022
Device Explanted Year
2022
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Dentist
Remedial Action
Replace
Type of Report
Initial
Report Date
(Section B)
10/27/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Device Model Number
RA4311C
Device Catalogue Number
RA4311C
Device Lot Number
39
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/15/2022
Initial Report FDA Received Date
11/14/2022
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
78 YR
Patient Sex
Male